×

zbMATH — the first resource for mathematics

Stochastic approximations in the presence of trend. (English) Zbl 0218.62097

MSC:
62L20 Stochastic approximation
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] V. Dupač: A dynamic stochastic approximation method. Annals Math. Statist. 36 (1965). · Zbl 0137.36504
[2] A. Dvoretzky: On stochastic approximation. Proceedings of the Third Berkeley Symposium on Mathematical Statistics and Probability, vol. I, 39-56. University of California Press, 1956. · Zbl 0072.34701
[3] F. R. Gantmacher: Matrizenrechnung. Berlin 1958. · Zbl 0079.01106
[4] C. Derman J. Sacks: On Dvoretzky’s stochastic approximation theorem. Annals Math. Statist. 30 (1959), 601-606. · Zbl 0161.15603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.